Elliptic problems with non-homogeneous boundary conditions and local increase of smoothness of generalized solutions up to the boundary
Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 798-801
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_4_a11,
author = {Ya. A. Roitberg},
title = {Elliptic problems with non-homogeneous boundary conditions and local increase of smoothness of generalized solutions up to the boundary},
journal = {Doklady Akademii Nauk},
pages = {798--801},
year = {1964},
volume = {157},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a11/}
}
TY - JOUR AU - Ya. A. Roitberg TI - Elliptic problems with non-homogeneous boundary conditions and local increase of smoothness of generalized solutions up to the boundary JO - Doklady Akademii Nauk PY - 1964 SP - 798 EP - 801 VL - 157 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a11/ LA - ru ID - DAN_1964_157_4_a11 ER -
%0 Journal Article %A Ya. A. Roitberg %T Elliptic problems with non-homogeneous boundary conditions and local increase of smoothness of generalized solutions up to the boundary %J Doklady Akademii Nauk %D 1964 %P 798-801 %V 157 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a11/ %G ru %F DAN_1964_157_4_a11
Ya. A. Roitberg. Elliptic problems with non-homogeneous boundary conditions and local increase of smoothness of generalized solutions up to the boundary. Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 798-801. http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a11/